Jump to content

Search the Community

Showing results for tags 'horrible'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hey my name is Hammad I'm from Pakistan and im new to this community, I've read the rules and i find this community quite help ful , because all of this information is not given by our health professionals for some reason so most of us come to the internet to investigate. This discussion website is a very good way to share , get advice and get to know alot of stuff that we wouldn't know otherwise from somewhere else .
  2. Hello there I am new to this site and came across some really HELPFUL things and hopefully you guys can help me out with some things. My wife has bipolar II and has been on her cocktail of medicine for about 16 years now. She decided she wants to taper off her medicine and we started with the anti-depressant first which is is her Prozac. She was taking 20 mg of Prozac so we reduced her to 10 mg of Prozac.....HORRIBLE IDEA.. after 5 days of dosing her down to the 10 mg of Prozac she became so irritable, and angry .. like I've never seen before. It is now day 3 of her feeling this way and I'm
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy